# SDR E812003F00000

- Difficulty date: September 2, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N355TW
- Make and model: Beech 200BEECH
- Aircraft serial: BB521
- Engine: Pwa PT6*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174060
- Part serial: 2313
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE CHECK, NOTED NON-STANDARD CREW OXYGEN MASKS INSTALLED.  PN PILOTS MASK DID NOT SHOW ON EQUIPMENT LIST OR BE 200 IPC.  CONTACTED MFG TECH SUPPORT, INSTALLED MASK ASSY NOT LISTED AS A VALID CROSS REFERENCE FOR APPROVED MASK ASSY.  NO TSO MARKINGS NOTED ON MASK ASSEMBLY.  NO VERIFIABLE RECORDS TO INDICATE WHEN INSTALLED IN AIRCRAFT OR SUPPORTING DOCUMENTATION.  TECH AND REPAIR STATIONS NEED TO VERIFY INSTALLED OXYGEN MASKS ARE VALID FOR THAT AIRCRAFT, AS WELL AS IN SERVICEABLE CONDITION.  OPERATORS ASSUME ONE MASK IS THE SAME AS ANOTHER, WHEN FLOW RATES, AIRFRAME COMPATABILITY, MAY RENDER IT UNSUITABLE FOR THAT INSTALLATION.  REPLACED MASK ASSEMBLY.
